Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


kaletra + combivir = ??
Jun 29, 2008

Hello Dr. Henry,

Upon hospitalization with PCP two months ago, my cd4 was 44 and VL was 74,000. I started off taking combivir and sustiva, but just switched the sustiva to kaletra due to unmanageable side effects. Recent side effects include a couple painless lumps on my neck and a deep throbbing pain in my calf. And there is also the ever present fatigue. Are these normal side effects? Other than these, what else can I expect from this regimen?

Thanks.

Response from Dr. Henry

The most common side effects from Kaletra + Combivir are usually GI related (gas, loose stools, stomach ache) but can get some fatigue. Swollen glands can be a part of immune reconstitution-would point out to your HIV specialist. The other symptoms are not particularly associated with your HIV meds. KH



Previous
Adherence and Compliance Issues with the Hillsborough County Health Department In Tampa , FL. Health Department??
Next
Side effect of testosterone therapy and acne

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement